# SDR MZZA96222

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION DISBONDED WAS FOUND ON RT WING NR 8 SPOILER UPPER SKIN AND SKIN EXISTING REPAIR DOUBLER.  THE DAMAGED SKIN AND EXISTING REPAIR DOUBLER 4 INCH BY 27 INCH WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810343 (SEQ NR 06013).  (M)
